# SDR SWAA2021012543945

- Difficulty date: January 21, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 52,243 hours, 34,825 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN RT EMERGENCY EXIT DOOR.  EMERGENCY LIGHT WIRES NOT SECURE AT FWD UPPER CORNER.  SECURED PASSENGER CABIN RT EMERGENCY EXIT DOOR, EMERGENCY LIGHT WIRES AT FWD UPPER CORNER, PER SIP.
